What causes peeling of skin from body?
User rating for this question
I am experiencing a very sudden onset of fragile skin on my lower arms. Also, possibly have an autoimmune disease which is being investigated. The skin problem only started about 4-5 days ago.
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Hari Om Chandrakar 3 hours later
Brief Answer: can be due to hypothyroidism,viamins def Detailed Answer: Hi, I had gone through your query and understand your concerns.You are experiencing a sudden onset of fragile skin on your lower arm. There are many reasons for peeling of skin from body like vitamin C deficiency, hypothyroidism, vitamin b complex deficiency etc. It is also seen in some autoimmune diseases, and as you had been investigated for that, you are advised to wait for final diagnosis to comeback. If your problem persists, you are advised to visit nerby dermatologist aka skin specialist to get your lesions examined, till then you are advised to use some sterile petroleum jelly or some skin antiseptic cream. Also you are advised to consume plenty of fresh fruits and vegetables to replenish vitamins of the body. You are also advised to have your thyroxin dosages titrated at least every 6 months. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Regards Dr Hari Om Chandrakar MBBS
Follow-up: What causes peeling of skin from body? 2 hours later
Thank you for your input. I have been thinking a lot about all these symptoms, but did not know the skin problem could be connected to the auto-immune system. One of the doctors suggested it might be Vascularitis, but not all the tests indicated that. Overall, I am being sent to se my GP, a Neurologist, a Cardiologist, A Neurosurgeon (I have a medium sized Meningioma, which is supposedly inactive), an Endocrinologist, a Psychiatrist and an Immunologist. Someone must be able to find an answer. One of them said the MRI showed lots of very small TIA's, but no CVA. I feel like a guinea pig! Seems I will be subjected to many more tests over the coming months. I was supposed to go on a holiday to Europe next July, but the general consensus is that I can't travel alone. I get attacks of all the symptoms at any time, no warning at all, so I've been told not to drive. But that is one order I am not taking on board yet! The attacks involve: sudden vertigo, confusion, aphasia, ataxia, memory loss, nausea and occasional headaches (which are nothing like migraine or tension headaches). Do you have an opinion about all this? It's really all very depressing. XXXX
Answered by Dr. Hari Om Chandrakar 27 minutes later
Brief Answer: auto immune involves every organ of body Detailed Answer: XXXX You need to be very much optimistic and persevence in this issue don't lose hope and lose faith, present medical technologies and diagnostic procedures are much more developed. If you don't know, autoimmune diseases causes havoc in the body, they involve each and every organ of body including skin, vessels, kidney, heart,brain etc, even it affects small vessels of the body called as vasulitis, which might cause you these TIA like episodes. Vertigo episodes might be due to involvement of 6th nerve i.e. auditory nerve or due to multiple vasculitis in brain vessels. You are advised not to go on vacation till your doctor advise you to do so, till then stick to them without thinking otherwise as if u are guinea pig !!! Do get back with your detailed diagnosis and reports if you have any ! Regards Dr Hari Om Chandrakar MBBS
Follow-up: What causes peeling of skin from body? 3 hours later
Thanks again for taking an interest in my health issues. I suppose I will also have to stop driving .... I went to visit a friend this evening, and the attack came on out of the blue as usual. I had to drive home, but when the vertigo became possibly XXXXXXX I had to pull over for 10 minute stretches. Usually it only takes about 10 minutes to get home, but I'm not totally stupid, so I didn't take any risks. Now I am safely home. Next Thursday is my next doctor's appointment, so I will let you know how that goes. I really appreciate the information you give me, as with 6 different doctors, it can all become a bit confusing. Thanks again. XXXX
Answered by Dr. Hari Om Chandrakar 3 minutes later
Brief Answer: Its my pleasure Detailed Answer: You should surely stop driving !! Wishing you good health. Regards Dr Hari Om Chandrakar MBBS
People also viewed
- Light skin patches on neck
- Is fast, pounding irregular heartbeat or pulse a side effect of norflex?
- Neck pain and light sensitivity
- Niaspan and light sensitivity
- Having very light period from primolut nor
- Is rapid, shallow breathing a side effect of oxycodone and acetaminophen?
- Is lightheadedness, dizziness, or fainting a side effect of tenoretic 50?
- Is fever with or without chills a side effect of st. joseph aspirin-free?
- Is muscle pain, cramps, weakness, or twitching a side effect of dyazide?
- What causes body odor
- What causes giraffe skin like spots on body
- What causes body heat
- What causes peeling of skin from body
- What causes full body skin rash
- First morning urine is very light